# SDR GLBA2003072

- Difficulty date: June 2, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N245UE
- Make and model: Beech 1900
- Aircraft serial: 245UE
- Aircraft time: 15,523 hours, 19,458 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pressure Switch
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT EVIR ILLUM, ON T/O ROLL.  CHECKED THE PRESSURE SOLENOID FOR OPERATION AND LEAKAGE AND RIGHT PROP PRESSURE SWITCH FOR PROPER OPERATION, BOTH GOOD.  CHECKED RIGHT ENVIR TEMP AND PRESSURE, OPS CHECK GOOD.
